# SDR QXEA200700846

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 15,498 hours, 11,291 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 766277B
- Part serial: 0252
- Condition: Malfunctioned
- Part time: 9,766 hours, 6,909 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BUR - FLIGHT 2508 - IDG NR 2 STATUS MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE IDG ON MEL AND ADDITIONAL FUEL WAS ADDED TO THE AIRCRAFT.   THE IDG WAS REPLACED MEL CLOSED.  RETURN TO SERVICE.
